# SDR ASOA2012112002495

- Difficulty date: November 15, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 21,039 hours, 19,416 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Condition: Unserviceable
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU FL260,  RECEIVED OIL PRESSURE WARNING FOR LT ENGINE, SAW PRESSURE AS LOW AS 16 PSI AND HOVERED AROUND 23 PSI, FOLLOWED QRH WHICH DIRECTS ENGINE SHUTDOWN.  RECEIVED BOTH LOW PRESSURE INDICATION AND EICAS WARNING AND AURAL. LANDED SINGLE ENGINE.  EMERGENCY DECLARED AS A PRECAUTION.   FOUND LINE ON PRESSURE SWITCH LOOSE, RESECURED.  R & R PRESSURE TRANSDUCER, SERVICED ENGINE OIL 5.5 QTS.  OPS CHECKED  NO FURTHER DEFECTS NOTED.  OPS CHECKED IAW 79-31-05.  SDR CLOSED.
